Author Topic: Updosing Support Group  (Read 41310 times)

[Buddie]

Re: Updosing Support Group
« Reply #10 on: February 04, 2017, 10:33:00 am »
Hi Dad

Having also done this whole thing before many years ago - and spoken to many Benzo specialists in the UK - the key seems to be to updose to where you think is a reasonable amount to help and then stay there till you stabilise. I think a common mistake is to updose -,only give it a few days, panic that things are not getting better, fiddle with different doses and then your poor brain does not know what to expect and when. I found the micro tapering daily with lots of holds worked well for me. But you must start from a point of relative stability. The support groups in the U.K. advise it can take up to 3 months to get stable from an updose or reinstatement. I know it is hard but my understanding is you need to give yourself time to settle at the new dose before making any other changes. I am having to do this myself right now which is very tricky as I was nearly done with the taper - but I became non-functional and knew I had to try and get out of the hole and updosing was the option I took.

I feel you need to give the updose more time to work and at least let your system settle. This is a marathon not a sprint and you want to finish strong.

Better days are ahead.

 :smitten:

Excellent post -- this is the point I have tried to push across on here but to no avail.  If people don't want to take it on board then it's unfortunate but it is one of the reasons why so many are suffering from the consequences of too fast tapers -- the body and brain simply need a gentle retreat from the onslaught!  I found this out to my cost over the years.  I left at least four weeks between each one and it worked out finally for me.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Updosing Support Group
« Reply #11 on: February 04, 2017, 11:04:56 am »
Yes, looking back, 4weeks with a cut and hold would have been better for me... asides smaller cuts...
Updosed 25% today, have been in bed for weeks...
Now i will hold (2v) till feeling better, -no matter which of my meds is causing which sx..
Was going to leave it another week, but parenting on my own made me think it was too high a cost for little gain... so fingers crossed as C14 wants to race MX next weekend...
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Updosing Support Group
« Reply #12 on: February 04, 2017, 11:08:45 am »
Yes, looking back, 4weeks with a cut and hold would have been better for me... asides smaller cuts...
Updosed 25% today, have been in bed for weeks...
Now i will hold (2v) till feeling better, -no matter which of my meds is causing which sx..
Was going to leave it another week, but parenting on my own made me think it was too high a cost for little gain... so fingers crossed as C14 wants to race MX next weekend...
I think that when we can make a decision about how we want to feel, is a good thing gives us more control in a really hard time. Kudos to you. :thumbsup:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Updosing Support Group
« Reply #13 on: February 04, 2017, 11:36:10 am »
Thanks [...]...
I must admit, I was disappointed to go back up, but when i thought about y i felt like that, i realised most of it was to prove to, or please those that dont matter... probably due to my opiate taper and its nature... So yes, this was for us... I just pray for functional, i have no need to rush now...

Strength to All...
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Updosing Support Group
« Reply #14 on: February 04, 2017, 11:41:49 am »
Thanks [...]...
I must admit, I was disappointed to go back up, but when i thought about y i felt like that, i realised most of it was to prove to, or please those that dont matter... probably due to my opiate taper and its nature... So yes, this was for us... I just pray for functional, i have no need to rush now...

Strength to All...
:thumbsup: :thumbsup: :thumbsup:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Updosing Support Group
« Reply #15 on: February 04, 2017, 12:11:52 pm »
Sometimes we have to go backwards to go forwards - love to all xx
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Updosing Support Group
« Reply #16 on: February 04, 2017, 12:27:23 pm »
Sometimes we have to go backwards to go forwards - love to all xx
Priceless quote. "Sometimes we have to go backwards to go forwards" :thumbsup: :thumbsup: :thumbsup:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Updosing Support Group
« Reply #17 on: February 04, 2017, 12:57:50 pm »
I woke up today feeling so incredibly awful. I woke up in the night extremely nauseous and it's all continued escalating from there.

Maybe I didn't updose enough? Do you all think I should ride it out or go up to 1mg?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Updosing Support Group
« Reply #18 on: February 04, 2017, 01:03:20 pm »
I also started switching over my evening dose to liquid last night. Would that be causing this?!

I feel like I can't breath, panicking, sick to stomach...
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Updosing Support Group
« Reply #19 on: February 04, 2017, 01:23:16 pm »
Dad,
I so wish i knew... your posts were one of the first i read when i joined [...], and i have been following as best i can since then... It must b horrid, but u r fighting on, and there will be an answer... -it might take some buddy brain storming... and working your way through the options...
For now, hang in there... Time is [...]...
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.